Reconstruct the unknown source for the fractional elliptic equations : Regularization method and error estimates

Reconstruct the unknown source for the fractional elliptic equations : Regularization method and error estimates


  • Nguyen Hoang Tuan, Le Xuan Dai


Regularization method, Fractional pseudo-parabolic problem, Ill-posed problem, Nonlocal problem, Convergence estimates


The paper discusses the inverse problem of determining an unknown source term in a fractional elliptic equation in bounded domain. In order to solve the considered problem, a fractional Tikhonov is used. Applying this method, having a regularized solution is constructed. An a priori and a posteriori error estimates are obtained, and the the terminal data has a random data is considered.


R.S. Adiguzel, U. Aksoy, E. Karapinar, I.M. Erhan, On The Solutions Of Fractional Differential Equations Via Geraghty Type Hybrid Contractions, Appl. Comput. Math., 20, No 2, (2021),313-333.

E. Karapinar, H. D. Binh, N. H. Luc, N. H. Can, On continuity of the fractional derivative of the time fractional semilinear pseudo-parabolic systems, Advances in Difference Equations (2021) 2021:70

R.S. Adiguzel, U. Aksoy, E. Karapinar, I.M. Erhan, Uniqueness of solution for higher-order nonlinear frac tional differential equations with multi-point and integral boundary conditions, Revista de la Real Academia de Ciencias Exactas, F´ısicas y Naturales. Serie A. Matem´aticas 115, no. 3 (2021): 1-16.

M. Benchohra, E. Karapınar, J.E. Lazreg, & A. Salim, Impulsive Fractional Differential Equations with Retardation and Anticipation. In Fractional Differential Equations: New Advancements for Generalized Fractional Derivatives (2023), 109-155.

A. Benaissa, A. Salim, M. Benchohra, E. Karapınar, Functional delay random semilinear differential equa tions. The Journal of Analysis, 31(4), (2023),2675-2686.

E. Karapınar, M. Cvetkovi´c, An inevitable note on bipolar metric spaces. AIMS Mathematics, 9(2), (2024), 3320-3331.

H. Afshari, E. Karapınar, A discussion on the existence of positive solutions of the boundary value problems via-Hilfer fractional derivative on b-metric spaces, Advances in Difference Equations volume 2020, Article number: 616 (2020)

H. Afshari, S. Kalantari, E. Karapinar, Solution of fractional differential equations via coupled fixed point, Electronic Journal of Differential Equations, (2015), No. 286, pp. 1-12

B. Alqahtani, H. Aydi, E. Karapınar, V. Rakocevic, A Solution for Volterra Fractional Integral Equations by Hybrid Contractions, Mathematics (2019), 7, 694.

G. Jothilakshmi, B.S. Vadivoo, Y. Almalki, A. Debbouche, Controllability analysis of multiple fractional order integro-differential damping systems with impulsive interpretation, Journal of Computational and Applied Mathematics, (2022), p.114204.

A. Debbouche, Time-partial differential equations: Modeling and simulation, Mathematical Methods in the Applied Sciences 44, no. 15 (2021), 11767-11767.

S. Guechi, D. Rajesh, D. Amar, M. Muslim, Analysis and Optimal Control of ϕ-Hilfer Fractional Semilinear Equations Involving Nonlocal Impulsive Conditions, Symmetry 13, no. 11 (2021): 2084.

M.S.E. Meziani, S. Djemoui, N. Boussetila, Detection of source term in an abstract fractional subdivision model by the modified quasi-boundary value methoe with a priori and a posteriori estimate, to appear

R. Sassane, N. Boussetila, F. Rebbani, A. Benrabah, Iterative regularization method for an abstract ill-posed generalized elliptic equation, Asian-European Journal of Mathematics, Vol. 14, No. 5 2150069 (2021), (22 pages ).

N. H. Tuan, E. Nane, Inverse source problem for time-fractional diffusion with discrete random noise, Statistics and Probability Letters, (2016),

X. Xiong, & X. Xue, A fractional Tikhonov regularization method for identifying a space-dependent source in the time-fractional diffusion equation. Applied Mathematics and Computation, 349, (2019), 292-303.

N. D. Phuong, N. H. Luc, L. D. Long, Modified Quasi Boundary Value method for inverse source problem of the bi-parabolic equation , Advances in the Theory of Nonlinear Analysis and its Applications 4, No. 3, (2020),132–142.

X. X. Li, J. L. Lei, & F. Yang, An a posteriori Fourier regularization method for identifying the unknown source of the space-fractional diffusion equation. Journal of Inequalities and Applications, (1), (2014), 1-13.

F. Yang, Y. P. Ren, X. X. Li, & D. G. Li, . Landweber iterative method for identifying a space-dependent source for the time-fractional diffusion equation. Boundary Value Problems, (1), (2017), 1-19.

N.D. Phuong, Note on a Allen-Cahn equation with Caputo-Fabrizio derivative, Results in Nonlinear Analysis 4 (2021) No. 3, 179–185.

F. Yang, F. P. Ren, X.X. Li, The quasi-reversibility method for a final value problem of the time-fractional diffusion equation with inhomogeneous source. Mathematical Methods in the Applied Sciences.41(5), (2018), 1774-1795.

J. Kokila, M. T. Nair, Fourier truncation method for the non-homogeneous time frac tional backward heat conduction problem. Inverse Problems in Science and Engineering. 1-25. (2019).

X. B. Yan, T. Wei, Determine a Space-Dependent Source Term in a Time Fractional Diffusion-Wave Equa tion. Acta Appl. Math. 165, (2020), 163-181.







How to Cite

Reconstruct the unknown source for the fractional elliptic equations : Regularization method and error estimates. (2023). Advances in the Theory of Nonlinear Analysis and Its Application, 7(5), 206-217.